Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Recurring rash on skin. Had early onset post sitting in hot room. Cause?

Hi, my name is Jessica I am 11 year s of age and i have rashes recently on my skin, the first time i had a rash was in p.e in a hot room, i have been to the doctor and they provided me with a medicine called Piriton and Liquid Paraffin which is a type of cream, Can you please help me find out what kind of rash it is, it comes and it goes usually 30-1 hour. Let me know as soon as possible
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for your query .

I would suggest that your age is too young to be using this site . You should get it diagnosed by the Dermatologist so please do book an appointment with one .

The cause of such a rash could be scabies , contact dermatitis, atopic dermatitis .
Please do visit the Dermatologist.
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor